Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 28, Issue 3, 2012
Metadata
 

Quasicircles and bounded turning circles modulo bi-Lipschitz maps
David A. Herron and Daniel Meyer
pp. 603–630
Abstract | Full-Text PDF (367 KB) | Metadata

Singular integrals with flag kernels on homogeneous groups, I
Alexander Nagel, Fulvio Ricci, Elias M. Stein and Stephen Wainger
pp. 631–722
Abstract | Full-Text PDF (1034 KB) | Metadata

Nilsson solutions for irregular A-hypergeometric systems
Alicia Dickenstein, Federico N. Martínez and Laura Felicia Matusevich
pp. 723–758
Abstract | Full-Text PDF (526 KB) | Metadata

An elliptic variational problem involving level surface area on Riemannian manifolds
Eduardo V. Teixeira and Lei Zhang
pp. 759–772
Abstract | Full-Text PDF (242 KB) | Metadata

Gradings on the exceptional Lie algebras $F_4$ and $G_2$ revisited
Alberto Elduque and Mikhail Kochetov
pp. 773–813
Abstract | Full-Text PDF (533 KB) | Metadata

Rationally cubic connected manifolds II
Gianluca Occhetta and Valentina Paterno
pp. 815–838
Abstract | Full-Text PDF (457 KB) | Metadata

On the vector-valued Littlewood–Paley–Rubio de Francia inequality
Denis Potapov, Fedor Sukochev and Quanhua Xu
pp. 839–856
Abstract | Full-Text PDF (263 KB) | Metadata

Variational estimates for paraproducts
Yen Do, Camil Muscalu and Christoph Thiele
pp. 857–878
Abstract | Full-Text PDF (317 KB) | Metadata

Weighted Nash inequalities
Dominique Bakry, François Bolley, Ivan Gentil and Patrick Maheux
pp. 879–906
Abstract | Full-Text PDF (359 KB) | Metadata